# SDR UIEA2025073001067

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 95,306 hours, 15,619 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 63B100471471
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY GEAR SIDE STRUT BUSHING (AIRCRAFT SIDE) IS GOUGED ON INSIDE.( FABRICATED A NEW BUSHING PER BOEING SOPM 20-43-04 & EA 747-53-40-28-130537. NO FURTHER DEFECTS NOTED. )
